Can monthly contraceptive injections like Mesigyna cause hormonal imbalance?
After three years on it, I began to suffer from bad chin/jawline and back acne, and was menstruating for two weeks at a time. I have now stopped the injection and started on the Qlaira contraceptive/birth control pill, which I know is not especially for improving acne as some are (Yaz, Diane 35), but I want to know how likely this change is to help, as i really am at the end of my tether. I'm about a week into my second pack and so far, nothing has changed - for better or worse.
I have already tried cutting out dairy, sugar and refined carbs, taking liver cleansing supplements such as chlorella, vitamins, ACV, exercise....you name it, I've tried it. I have an excellent skincare routine and use only gentle products and AHAs - no harsh chemicals, and nor do I want to.
Should I wait it out and give my new pill some time to get to work, or am I wasting my time?